# SDR 2008UALA04172

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 39,055 hours, 14,418 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG76011
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ECAM DISPLAYED AFTER TAKEOFF, NO PERCEPTIBLE SMOKE DETECTED.  RAN SUCCESSFUL TEST OF AEVC & RESET BOTH FLIGHT WARNING COMPUTERS (PRECAUTIONARY). INSTALLED NEW SMOKE DETECTOR 2WA. OPS CHECK SATISFACTORY.
